Facebook    Twitter    YouTube    Instagram

a question to all anadrol users...

Results 1 to 10 of 10
  1. #1
    Registered User


    Join Date
    Oct 2004
    Posts
    69

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    10

    a question to all anadrol users...

    I am 7 days into my anadrol cycle at 100mgs a day. It made my stool turn reddish...is this common with anadrol? i did a search and it seems like it isn't ... its kind of scary

  2. #2
    Is Doin It 4 Da Shorteez
    LAM's Avatar


    Join Date
    May 2002
    Gender
    Male
    Location
    Las Vegas & St. Croix
    Posts
    16,312

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    3
    Thanked in
    3 Posts
    Rep Points
    1002190314


    is anadrol the only thing you are taking ?
    William F. Buckley describes a conservative as, "someone who stands athwart history, yelling Stop." - and then proceeds to drag civilization back to times best left in history's dungheap.

  3. #3
    Registered User


    Join Date
    Oct 2004
    Posts
    69

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    10

    750 test + 500 deca...my urine is fine but my stool has been reddish for the last 2 days...its defenitely not something i ate there was no changes in my diet. I wonder if i should stop using it...

  4. #4
    Senior Member
    ELITE MEMBER
    Mudge's Avatar


    Join Date
    Jun 2002
    Gender
    Male
    Location
    Bay Area
    Posts
    24,504

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    122375236


    If it were green I could have had a possible answer, not sure about redish. Sure your diet hasn't changed recently?

  5. #5
    Registered User
    TrojanMan60563's Avatar


    Join Date
    Mar 2004
    Location
    The U-S of A
    Age
    37
    Posts
    4,208

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    58314125


    maybe you have hemroids? If the red is blood and its on your stool that would indicate its bleeding near the exit of your stink star. I assume you've been lifting heavier since being on cycle...maybe you strain too much and cause a hemroid to form...and as a shit exits your ass its milking your hemroid?

  6. #6
    Is Doin It 4 Da Shorteez
    LAM's Avatar


    Join Date
    May 2002
    Gender
    Male
    Location
    Las Vegas & St. Croix
    Posts
    16,312

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    3
    Thanked in
    3 Posts
    Rep Points
    1002190314


    stool color can vary drastically depending on the diet...
    William F. Buckley describes a conservative as, "someone who stands athwart history, yelling Stop." - and then proceeds to drag civilization back to times best left in history's dungheap.

  7. #7
    Registered User


    Join Date
    Oct 2004
    Posts
    69

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    10

    I just read a post by some guy on another bb board. anadrol caused him to pee blood and he said that there was blood in his stool too. thats scary, i really hope its something i ate. i wont stop using drol but ill watch my diet tomorrow. i am kind of relieved that my urine is not reddish then it would defenitely be blood. thanks guys...

  8. #8
    Is Doin It 4 Da Shorteez
    LAM's Avatar


    Join Date
    May 2002
    Gender
    Male
    Location
    Las Vegas & St. Croix
    Posts
    16,312

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    3
    Thanked in
    3 Posts
    Rep Points
    1002190314


    usually if there is blood in your stool you can see it, and or it might leak out when taking a dump. should also be some traces of blood when you wipe your ass...
    William F. Buckley describes a conservative as, "someone who stands athwart history, yelling Stop." - and then proceeds to drag civilization back to times best left in history's dungheap.

  9. #9
    Senior Member
    ELITE MEMBER
    Mudge's Avatar


    Join Date
    Jun 2002
    Gender
    Male
    Location
    Bay Area
    Posts
    24,504

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    122375236


    That sure is strange with such a low dose, but it sounds like orals are not working well for you.

  10. #10
    Registered User


    Join Date
    Oct 2004
    Posts
    69

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    10

    its all good today everything was ok. i thought it was kidney problems. i still cant find an explanation for it there was no changes in my diet. oh well i am happy its not my kidneys... anadrol is working great for me i am up 15 lbs. thats 2lbs a day, yeah i know its all water. no significant strength gains yet...no sides either.

Similar Threads

  1. anadrol and Dbol question...
    By sofargone561 in forum Anabolic Zone
    Replies: 13
    Last Post: 09-06-2011, 11:37 AM
  2. Anadrol 50 use for older users
    By A-dildo-is4-ever in forum Anabolic Zone
    Replies: 4
    Last Post: 02-02-2011, 07:57 AM
  3. Anadrol question
    By MASS in forum Anabolic Zone
    Replies: 8
    Last Post: 10-11-2005, 04:55 AM
  4. FitDay users, question
    By sdupdike in forum Diet & Nutrition
    Replies: 0
    Last Post: 03-07-2005, 06:03 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2017 IronMag® Bodybuilding Forums